Ghent University Academic Bibliography

Advanced

Hadamard three-hyperballs type theorem and overconvergence of special monogenic simple series

M Abul-Ez, Denis Constales UGent, J Morais and M Zayed (2014) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 412(1). p.426-434
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
POLYNOMIALS, EQUATIONS, HARMONIC FUNCTIONS, Clifford analysis, Monogenic functions, Hadamard three-circles theorem
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
volume
412
issue
1
pages
426 - 434
Web of Science type
Article
Web of Science id
000330419300035
JCR category
MATHEMATICS
JCR impact factor
1.12 (2014)
JCR rank
40/312 (2014)
JCR quartile
1 (2014)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2013.10,068
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
4337415
handle
http://hdl.handle.net/1854/LU-4337415
date created
2014-03-17 09:56:17
date last changed
2016-12-19 15:45:15
@article{4337415,
  author       = {Abul-Ez, M and Constales, Denis and Morais, J and Zayed, M},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {POLYNOMIALS,EQUATIONS,HARMONIC FUNCTIONS,Clifford analysis,Monogenic functions,Hadamard three-circles theorem},
  language     = {eng},
  number       = {1},
  pages        = {426--434},
  title        = {Hadamard three-hyperballs type theorem and overconvergence of special monogenic simple series},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2013.10,068},
  volume       = {412},
  year         = {2014},
}

Chicago
Abul-Ez, M, Denis Constales, J Morais, and M Zayed. 2014. “Hadamard Three-hyperballs Type Theorem and Overconvergence of Special Monogenic Simple Series.” Journal of Mathematical Analysis and Applications 412 (1): 426–434.
APA
Abul-Ez, M, Constales, D., Morais, J., & Zayed, M. (2014). Hadamard three-hyperballs type theorem and overconvergence of special monogenic simple series. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 412(1), 426–434.
Vancouver
1.
Abul-Ez M, Constales D, Morais J, Zayed M. Hadamard three-hyperballs type theorem and overconvergence of special monogenic simple series. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2014;412(1):426–34.
MLA
Abul-Ez, M, Denis Constales, J Morais, et al. “Hadamard Three-hyperballs Type Theorem and Overconvergence of Special Monogenic Simple Series.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 412.1 (2014): 426–434. Print.